Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Primes in short arithmetic progressions with rapidly increasing differences


Author: P. D. T. A. Elliott
Journal: Trans. Amer. Math. Soc. 353 (2001), 2705-2724
MSC (2000): Primary 11N13; Secondary 11B25
Published electronically: March 12, 2001
MathSciNet review: 1828469
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

Primes are, on average, well distributed in short segments of arithmetic progressions, even if the associated moduli grow rapidly.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 11N13, 11B25

Retrieve articles in all journals with MSC (2000): 11N13, 11B25


Additional Information

P. D. T. A. Elliott
Affiliation: Department of Mathematics, University of Colorado Boulder, Boulder, Colorado 80309–0395
Email: pdtae@euclid.colorado.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-01-02692-7
PII: S 0002-9947(01)02692-7
Received by editor(s): January 7, 1999
Received by editor(s) in revised form: February 26, 2000
Published electronically: March 12, 2001
Additional Notes: Partially supported by NSF contract DMS-9530690
Article copyright: © Copyright 2001 American Mathematical Society